| Model Number |
200H20 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
10/14/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 1 years 2 months post implant of this 20 mm pulmonary bioprosthetic valved conduit implanted in a (b)(6)-year-old pediatric patient, the device was explanted and replaced with a 22 mm pulmonary bioprosthetic valved conduit of the same model for unknown reasons.No additional adverse patient effects were reported.